# SDR 03FDEA01400

- Difficulty date: August 29, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX PREVIOUSLY PLUGGED HOLES IN SKIN AT BS 400 BETWEEN STR 14 - 15 LT ADJACENT TO EXISTING FASTENERS.  BS 400 SKIN AREA BETWEEN STR 14-15 LT WITH PLUGGED HOLES WAS REPAIRED PER FED EX EA 7-5330-70501.
